# SDR USAA2011121200021

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL - FLT 751  EN ROUTE BRU TO PHL.  ON DESCENT, THE FLIGHT DECLARED AN EMERGENCY DUE TO EICAS MESSAGES "APU BLEED VAL", "L HYD ELE PUMP", "C HYD ELE 2", "ANTI-SKID", "PROBE HEAT", "RT UTIL BUS OFF", "R RECIRC FAN", AND "L ENG EEC".  THE CIRCUIT BREAKER FOR THE RIGHT DC BUS SECT 1 WAS THEN FOUND POPPED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET THE DC BUS SECT 1 CIRCUIT BREAKER.  OPERATIONALLY CHECKS NORMAL.  NO FAULTS WERE NOTED.
